• Українська
  • Русский
  • English
header_en_Dnipro
kdr_facebook
kdr_vkontakte
kdr_linkedin

Main publications

  1. Menshikov, Yu., Synthesis of Adequate Mathematical Description as Solution of Special Inverse Problems. EUROPEAN JOURNAL OF MATHEMATICAL SCIENCES, Vol. 2, No. 3, 2013, 256-271.
Abstract

The problem of mathematical simulation of dynamic system characteristics behavior and their adequacy to real experimental data, which correspond to these characteristics, is considered in this paper. The specified problem is still poorly investigated and hardly adapted to formalization. The requirements of related to the adequate mathematical simulation of dynamic system are considered for the case when mathematical description is represented by system of the ordinary differential equations. The conditions are obtained which allow to reduce a problem of the adequate mathematical description to the solution of the several integral equations of the first type. The methods of obtaining of the steady solutions are suggested. The domains of application of the obtained solutions are specified. For a case, when the differential equations of dynamic system are given with errors in coefficients, several variants of synthesis of the adequate mathematical descriptions depending on final goals of this description use are suggested. The examples of the adequate descriptions of concrete dynamic systems are given.


  1. Menshikov, Yu., Inverse Problem of Astrodynamics. World Journal of Mechanics, 5, 249-256. DOI: 10.4236/wjm.2015.512023
Abstract

We consider the problem of determining the center of mass of an unknown gravitational body, using the disturbances in the motion of observed celestial bodies. In this paper an universal approach to obtain the approximate and stable estimate of problem solution is suggested. This approach can be used in other fields of Science. For example, it can be applied for investigation of interactions between fields of forces and elementary particles using known trajectories of elementary particles motions.


  1. Menshikov, Yu.L., One approach to solutions of measurement’s inverse problems. J. Mathematical Inverse Problems, Vol.1, No.2, 2014, USA., р.71-85.
Abstract

The investigation of approximate solutions of inverse problems is given in work. For obtaining of the useful information about the exact solution of an inverse problem of measurement a special hypothesis is offered. Two practical inverse problems of measurement are considered where the this hypothesis is used: inverse problem of Le Verrier and identification of unbalance characteristics of rotor. For obtaining of stable solutions of these problems a various statements have been considered. Numerical calculation of real problems with application of regularization method is performed.


  1. Menshikov, Yu., Features of Parameters Identification of Algebraic Mathematical Models. International Journal of Engineering and Innovative Technology (IJEIT) Volume 3, Issue 11, May 2014.
Abstract

The conditions related to algorithms of identification of parameters of mathematical models of physical processes in algebraic form is discussed in the paper. The features of these algorithms were shown. One possible approach for solutions this problem was suggested in determinate statement. On real observations were obtained calculations economical characteristics of Ukraine as example.


  1. Menshikov, Yu., Inverse Problems in Non-classical Statements. Int. Journal of Pure and Applied Mathematics, v. 67, №1,2011, p.79-96.
Abstract

The inverse problems which cannot be solved in the classical framework are investigated in this article. They are as follows: Krylov inverse problem, early diagnostics of a rotor unbalance, the most probable solution of inverse problem. For obtaining the steady solutions of these problems some algorithms based on the method of Tikhonov regularization are offered. Krylov inverse problem in various statements has been considered and numerical calculation based on real measurements has been executed. Nonclassical statements of inverse problems extend of regularization method possibilities.


  1. Menshikov, Yu., Uncontrollable Inaccuracy in Inverse Problems. World Academy of Science, Engineering and Technology Vol:9, 2015-09-02, International Science Index Vol:9, No:8, 2015 waset.org/Publication/10002513.
Abstract

In this paper the influence of errors of function derivatives in initial time which have been obtained by experiment (uncontrollable inaccuracy) to the results of inverse problem solution was investigated. It was shown that these errors distort the inverse problem solution as a rule near the beginning of interval where the solutions are analyzed. Several methods for removing the influence of uncontrollable inaccuracy have been suggested.


Страницы: 1 2 3 4 5 6 7 8 9 10

wpDiscuz

Journal of Optimization, Differential Equations and their Applications

The "Journal of Optimization, Differential Equations and their Applications” (shortly JODEA) publishes original research articles related with the recent developments both in theory and applications of ordinary differential equations, partial differential equations, integral equations, functional differential equations, stochastic differential equations, optimal control theory, scalar and vector optimization, and other related topics. The journal will also accept papers from some related fields such as functional analysis, probability theory, stochastic analysis, inverse problems, numerical computation, mathematical finance, game theory, system theory, etc., provided that they have some intrinsic connections with control theory and differential equations. Papers employing differential equations as tools serving the cause of interdisciplinary areas such as physical, biological, environmental and health sciences, mechanics and engineering are encouraged. The goal is to provide a complete and reliable source of mathematical methods and results in these fields.

The articles published are addressed not only to mathematicians but also to those engineers, physicists, and other scientists for whom differential equations are valuable research tools. To be published in this journal, an original paper must be correct, new, nontrivial and of interesting to readers.

JODEA is issued two times per year. It is edited by a group of international leading experts in mathematical control theory, differential equations and related fields. The journal is essential reading for scientists and researchers who wish to keep abreast of the latest developments in the field of differential equations and their applications. The journal is founded in 2018 by Oles Honchar Dnipro National Universuty for researchers and PhD-students who are working in the field of mathematics and applied mathematics. JODEA is printed according to the decision of the Academic council of the Oles Honchar Dnipro National University and is continuation of the journal "Bulletin of the Dnipropetrovsk University. Series: Modeling" (2009 – 2017, ISSN (Print): 2312-4547, ISSN (Online): 2415-7325) and a series of releases of the collection of scientific works "Differential equations and their applications" which were annually printed during the period from 1968 to 2008.

JODEA is not a peer-reviewed journal without any donations and payment for publications.